Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Ear keeps ringing. Trouble hearing. Can bilovas help?

sir, I am having hearing problem in right ear. This ear keep on ringing. In case I have to attend a call on phone ear starts aching.Dr. says ear nerve has become. He has presribed Tab.Bilovas & Tab.vertin*16.Kindly tell whether these medicines are helpful in curing hearing problem. Alternatively advice me as to what medicines I may take. I am 62 years old.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
sir,you are having a symptom called TINNITUS-ringing in the ear.there can be many causes for this symptom.the cause should be detected and may have age related hearing loss-presbyacusis.get an audiometry done,if you are having hearing loss,you may need a hearing aid.tinnitus is a difficult symptom to treat,avoid smoking and alcohol.cut down coffee and tea.avoid loud noise.manage may use a tinnitus masker which will mask the tinnitus.a new drug called caroverine has been used for tinnitus.please ask your ENT surgeon about using this drug. i hope you get well soon. dr praveen.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor